# SDR CA120420008

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 13,426 hours
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT ANOTHER ACFT NOTICED, MORE SMOKE THAN NORMAL, COMING FROM THE APU TAIL PIPE ON SHUTDOWN.  NO OTHER INDICATIONS WERE REPORTED BY THE FLIGHT CREW. CRASH, FIRE, RESCUE ATTENDED THE ACFT ON THE TAXIWAY AND AFTER FINDING NO INFRA RED HOT SPOTS, CLEARED THE ACFT TO TAXI TO THE GATE.  MAINTENANCE DETERMINED THE APU TO BE AT FAULT AND WAS PLACED ON MEL AND SCHEDULED FOR REPLACEMENT.  MORE INFORMATION WILL BE PROVIDED WHEN DETAILS FROM THE TEARDOWN BECOME AVAILABLE.
